MathSciNet Relay Station
MathSciNet bibliographic data
MR699316 01A20 (51-03)
Knorr, Wilbur "La croix des mathématiciens'': the Euclidean theory of irrational lines. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 1, 41–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement